RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Zh. Ind. Mat., 2005, Volume 8, Number 2, Pages 46–56 (Mi sjim302)  

This article is cited in 2 scientific papers (total in 2 papers)

On the theory of realization of strong differential models. II

A. V. Daneev, A. V. Lakeev, V. A. Rusanov

Institute of System Dynamics and Control Theory, Siberian Branch of the Russian Academy of Sciences

Abstract: The categories of the vocabulary of the a posteriori mathematical modeling of dynamical systems are formalized which enable us to apply the conventional approach to studying the existence of strong irrefutable $(A,B)$-models by formulating some assertions about such properties with a unified system of notions and terms.

Full text: PDF file (282 kB)
References: PDF file   HTML file

English version:
Journal of Applied and Industrial Mathematics, 2007, 1:3, 283–292

Bibliographic databases:

UDC: 517.926
Received: 17.11.2003
Revised: 06.12.2004

Citation: A. V. Daneev, A. V. Lakeev, V. A. Rusanov, “On the theory of realization of strong differential models. II”, Sib. Zh. Ind. Mat., 8:2 (2005), 46–56; J. Appl. Industr. Math., 1:3 (2007), 283–292

Citation in format AMSBIB
\Bibitem{DanLakRus05}
\by A.~V.~Daneev, A.~V.~Lakeev, V.~A.~Rusanov
\paper On the theory of realization of strong differential models.~II
\jour Sib. Zh. Ind. Mat.
\yr 2005
\vol 8
\issue 2
\pages 46--56
\mathnet{http://mi.mathnet.ru/sjim302}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2220143}
\transl
\jour J. Appl. Industr. Math.
\yr 2007
\vol 1
\issue 3
\pages 283--292
\crossref{https://doi.org/10.1134/S1990478907030040}


Linking options:
  • http://mi.mathnet.ru/eng/sjim302
  • http://mi.mathnet.ru/eng/sjim/v8/i2/p46

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. Rusanov V.A., Antonova L.V., Daneev A.V., Mironov A.S., “O formalno razreshimykh realizatsiyakh dinamicheskikh sistem s minimalnoi operatornoi normoi”, Vestnik buryatskogo gosudarstvennogo universiteta, 2012, no. 9, 117–133  elib
    2. A. V. Lakeev, V. A. Rusanov, V. A. Kozyrev, “K realizatsii nepreryvnykh kvazilineinykh sistem s avtonomnymi operatorami v gilbertovom prostranstve”, Probl. upravl., 1 (2013), 7–18  mathnet
  • Сибирский журнал индустриальной математики
    Number of views:
    This page:241
    Full text:67
    References:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020